Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 9, Pages 1455-1460

Generalizations of Hopfian and co-Hopfian modules

Department of Applied Mathematics, Lanzhou University of Technology, Lanzhou 730050, China

Received 25 September 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Sh. Asgari, A. Haghany, and M. R. Vedadi, “Quasi Co-Hopfian Modules and Applications,” Communications in Algebra, vol. 36, no. 5, pp. 1801–1816, 2008. View at Publisher · View at Google Scholar